dr Grzegorz Jakimowicz : Publikacje

  1. D. Beltita, T. Goliński, G. Jakimowicz, F. Pelletier
    Banach-Lie groupoids and generalized inversion
    J. Funct. Anal. 276 (2019), no. 5, 1528-1574.
    DOI10.1016/j.jfa.2018.12.002
  2. A. Dobrogowska, G. Jakimowicz, M. Szajewska, K. Wojciechowicz
    Deformation of the Poisson Structure Related to Algebroid Bracket of Differential Forms and Application to Real Low Dimensional Lie Algebras
    Proceedings of the XX-th International Conference on Geometry, Integrability and Quantization, Varna, Bulgaria, Jun 2-7, Bulgarian Academy of Sciences, Technical University of Varna, Tokyo University of Science (conf. org.) (I. M. Mladenov, V. Pulov, A. Yoshiaka Ed(s).), Geom. Integrability & Quantization vol. 20, 2019, pp. 122-130.
    DOI10.7546/giq-giq-20-2019-122-130
  3. A. Odzijewicz, G. Jakimowicz, A. Sliżewska
    Fibre-wise linear Poisson structures related to W*-algebras
    J. Geom. Phys. 123 (2018), 385-423.
    DOI10.1016/j.geomphys.2017.09.012
  4. A. Dobrogowska, G. Jakimowicz
    Factorization method and second order q - and (q,h) - difference equations
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2016), Rhodes, Greece, Sep 19-25, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.) (T. E. Simos, Ch. Tsitouras Ed(s).), AIP Conf. Proc. vol. 1863, (publ. by) American Institute of Physics, 2017, pp. 1-4, (article identifier140005).
    DOI10.1063/1.4992312
  5. A. Dobrogowska, G. Jakimowicz
    Factorization method applied to the second order difference equations
    Appl. Math. Lett. 74 (2017), 161-166.
    DOI10.1016/j.aml.2017.05.022
  6. A. Dobrogowska, G. Jakimowicz
    Tangent lifts of bi-Hamiltonian structures
    J. Math. Phys. 58 (2017), no. 8, 1-15.
    DOI10.1063/1.4999167
  7. A. Dobrogowska, G. Jakimowicz
    Factorization Method for (q,h)-Hahn Orthogonal Polynomials
    Geometric Methods in Physics, XXXIII Workshop 2014, Białowieża, Poland, Jun 29 - Jul 5, Uniwersytet w Białymstoku (conf. org.) (P. Bieliavsky, P. Kielanowski, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2015, pp. 237-246.
    DOI10.1007/978-3-319-18212-4_18
  8. A. Odzijewicz, G. Jakimowicz, A. Sliżewska
    Banach-Lie algebroids associated to the groupoid of partially invertible elements of a W*-algebra
    J. Geom. Phys. 95 (2015), 108-126.
    DOI10.1016/j.geomphys.2015.05.003
  9. A. Dobrogowska, G. Jakimowicz
    Factorization method applied to the second order q -difference operators
    Appl. Math. Comput. (2014), no. 228, 147-152, (published on line in 2013).
    DOI10.1016/j.amc.2013.11.102
  10. A. Dobrogowska, G. Jakimowicz
    Symplectic dual pair related to so_{a_1,...,a_{n-1}}(n)
    XXIInd International Conference on Integrable Systems and Quantum Symmetries (ISQS22), (conf. 1), Jun 23-29, Department of Mathematics, Faculty of Nuclear Sciences and Physical Engineering, Czech Technical University  (conf. org.) (Cz. Burdik, O. Navrátil, S. Pošta Ed(s).), J. Phys.: Conf. Ser. vol. 563, (publ. by) Institute of Physics Publishing, 2014, pp. 1-8, (article identifier 012009).
    DOI10.1088/1742-6596/563/1/012009
  11. G. Jakimowicz, A. Odzijewicz, A. Sliżewska
    Complex Manifold Structure and Algebroid of the Partially Invertible Elements Groupoid of a W*-algebra
    Geometric Methods in Physics, XXXII Workshop 2013, Białowieża, Poland, Jun 30 - Jul 6, Uniwersytet w Białymstoku (conf. org.) (P. Bieliavsky, P. Kielanowski, A. Odesskii, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2014, pp. 143-151.
    DOI10.1007/978-3-319-06248-8_12
  12. G. Jakimowicz, A. Odzijewicz
    Quantum Ball
    XXVIII Workshop on Geometrical Methods in Physics, Białowieża 2009, Poland, Jun 28 - Jul 4, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, S. T. Ali, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), AIP Conf. Proc. vol. 1191, (publ. by) American Institute of Physics, 2009, pp. 116-122.
    DOI10.1063/1.3275582
  13. G. Jakimowicz, A. Odzijewicz
    Quantum ball as an example of quantum Kähler manifold
    J. Geom. Phys. 59 (2009), no. 3, 279-294.
    DOI10.1016/j.geomphys.2008.11.002
  14. G. Jakimowicz, A. Odzijewicz
    Quantum complex Minkowski space
    J. Geom. Phys. 56 (2006), no. 9, 1576-1599.
    DOI10.1016/j.geomphys.2005.08.004
  15. G. Jakimowicz, A. Odzijewicz
    Complex Minkowski space as a conformal phase space
    Fundamental Interactions and Twistor-Like Methods, XIX Max Born Symposium, (J. Lukierski, D. Sorokin Ed(s).), AIP Conf. Proc. vol. 767, (publ. by) American Institute of Physics, 2005, pp. 127-128.
    DOI10.1063/1.1923333
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .